# SDR SWAA2022071125702

- Difficulty date: July 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 25,899 hours, 11,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISSING MATERIAL AT APPROX STA 1100 AT FWD HINGE OF APU DOOR. RAMP REPORTED SKIN MISSING IN DOUBLER BY FWD APU HINGE DOOR. PIC ATTACHED IN TASK INFORMATION. / [01] PERFORMED REPAIRED PROCEDURES UP TO STEP 4.C. UP TO NDT IAW SRM 53-80-01-2R-1 REPAIR #1;[02] PERFORMED REQUIRED NDT INSPECTION PER SRM 53-80-01-2R-1 REPAIR #1. NO DEFECTS NOTED AT THIS TIME. OK TO CONTINUE WITH REPAIR.;[03] ACCOMPLISHED THE INSURANCE CUT (.040). IAW SRM 53-80-01-2R-1 REPAIR #1 UP TO STEP 4. D.;[04] COMPLIED WITH RII INSPECTION UP TO AND INCLUDING STEP 4D IAW SRM 53-80-01-2R-1 REPAIR 1;[05] ACCOMPLISHED WITH STEP 4.E UP TO 4.N. IAW SRM 53-80-01-2R-1 REPAIR 1.;[06] VERIFIED ACCOMPLISHMENT OF STEP 4.E UP TO 4.N. IAW SRM 53-80-01-2R-1 REPAIR 1.;[07] ACCOMPLISHED SRM 53-80-01-2R REPAIR 1 STEPS 4.N THROUGH 4.R;[08] VERIFIED ACCOMPLISHMENT OF SRM 53-80-01-2R REPAIR 1 STEPS 4.N THRU 4.R;[09] EA 22-153-01967 SUMMARY ADDED TO TASK TTG8Q00DD2XG. REFERENCE BARCODE TTG8Q00DEC59
